# SDR F3LA200400101

- Difficulty date: September 26, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 8,215 hours, 3,577 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLOCK TURNBACK.  FLIGHT CREW REPORTED MAIN CABIN DOOR WOULD NOT ARM.  REMOVED, ADJUSTED AND REINSTALLED L1 DOOR SLIDE.  OPS CHECK GOOD PER MM 25-62-44-000-062.
